MAUDE Adverse Event Report: NEODENT - JJGC S.A. TI TITAMAX IMPLANT (5.0)4.5X11; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. TI TITAMAX IMPLANT (5.0)4.5X11; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 109.328
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Tissue Damage (2104)
Date of Event 02/08/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.After the evaluation was noticed that the lot number reported is not from the item received.Therefore, the lot number was not considered.
 
Event or Problem Description
(b)(4) - the dentist reported that after 6 years and 8 months dental implant was installed in intraoral region 30#, its loss of osseointegration was observed.In addition, 40ncm of primary stability was achieved and the patient presented bone type iii.

Brand Name
TI TITAMAX IMPLANT (5.0)4.5X11
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key7525395
Report Number3008261720-2018-02272
Device Sequence Number19178785
Product Code DZE
UDI-Device Identifier07898237567136
UDI-Public07898237567136
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K101207
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2017
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 05/18/2018
Report Date (Section F) 04/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Catalogue Number109.328
Other Device ID Number07898237567136
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/27/2018
Was the Report Sent to FDA? No
Distributor Facility Aware Date05/18/2018
Event Location Other
Date Report to Manufacturer04/27/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2018
Initial Report FDA Received Date05/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR
Patient Weight100